# SDR 2008UALA02068

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER MID SURFACE OTBD DEPTH WEAR LINE IN PREVIOUS REPAIR.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW METAL DOUBLER.
